# SDR UPS99229876

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208UP
- Make and model: Boeing 727247
- Aircraft serial: 21701
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 69436832
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, SHEAR TIE CORRODED BS 720 FRAME BETWEEN 25 AND 26 RT.  REMOVED AND REPLACED SHEAR TIE PER SRM 51-30-2 PG 2.
